References beginning with H

  1. $ \star$ N. Habegger, Finite type 3-manifold invariants: a proof of a conjecture of Garoufalidis, Université de Nantes preprint, July 1996.

  2. $ \star$ N. Habegger, A computation of the universal quantum 3-manifold invariant for manifolds of rank greater than 2, Université de Nantes preprint, December 1996.

  3. $ \star$ N. Habegger, The topological IHX relation, Université de Nantes preprint, May 1998.

  4. $ \star$ N. Habegger, Milnor, Johnson, and Tree Level Perturbative Invariants, Université de Nantes preprint, March 2000.

  5. $ \star$ N. Habegger and A. Beliakova, The Casson-Walker-Lescop invariant as a quantum 3-manifold invariant, Université de Nantes and University of Berne preprint, August 1997. See also q-alg/9708029.

  6. $ \star$ N. Habegger and G. Masbaum, The Kontsevich integral and Milnor's invariants, Université de Nantes and Université Paris 7 preprint, January 1997. Published in: Topology, vol. 39, pp. 1253-1289 (2000).

  7. $ \star$ N. Habegger and K. E. Orr, Milnor link invariants and quantum 3-manifold invariants, Comm. Math. Helv. 74-2 (1999) 322-344.

  8. $ \star$ N. Habegger and G. Thompson, The universal perturbative quantum 3-manifold invariant, Rozansky-Witten invariants, and the generalized Casson invariant, Université de Nantesand ICTP (Trieste) preprint, November 1999. See also math.GT/9911049.

  9. $ \star$ K. Habiro, Claspers and finite type invariants of links, Geometry and Topology 4 (2000) 1-83.

  10. $ \star$ K. Habiro, Brunnian links, claspers and Goussarov-Vassiliev finite type invariants. arXiv:math.GT/0510460.

  11. $ \star$ K. Habiro, T. Kanenobu, and A. Shima, Finite type invariants of ribbon 2-knots, Low Dimensional Topology, ed. H. Nencka, Cont. Math. 233, (1999) 187-196.

  12. $ \star$ K. Habiro, J.-B. Meilhan, Finite type invariants and Milnor invariants for Brunnian links. arXiv:math.GT/0510534.

  13. $ \star$ K. Habiro, J.-B. Meilhan, On the Kontsevich integral of Brunnian links. arXiv:math/0605312.

  14. $ \star$ K. Habiro and A. Shima, Finite type invariants of ribbon 2-knots, II, University of Tokyo preprint, November 1998.

  15. $ \star$ A. Haviv, Towards a diagrammatic analogue of the Reshetikhin-Turaev link invariants, Hebrew University PhD thesis, September 2002, arXiv:math.QA/0211031.

  16. $ \star$ N. Hayashi, Graph invariants of Vassiliev type and applications to 4D quantum gravity, q-alg/9503010 preprint, March 1995.

  17. $ \star$ L. Helme-Guizon, The coefficients of the HOMFLYPT and the Kauffman polynomials are pointwise limits of Vassiliev invariants, George Washington University preprint, March 2005, arXiv:math.GT/0503185.

  18. $ \star$ V. Hinich and A. Vaintrob, Cyclic operads and algebra of chord diagrams, Selecta Mathematica, New Series, 8 (2002) 237-282, arXiv:math.QA/0005197.

  19. $ \star$ A. C. Hirshfeld and U. Sassenberg, Derivation of the total twist from Chern-Simons theory, Jour. of Knot Theory and its Ramifications 5(6) (1996) 805-847.

  20. $ \star$ A. C. Hirshfeld and U. Sassenberg, Explicit formulation of a third order finite knot invariant derived from Chen-Simons theory, Universität Dortmund preprint, November 1995.

  21. $ \star$ A. C. Hirshfeld, U. Sassenberg and T. Klöker, A combinatorial link invariant of finite type derived from Chern-Simons theory, Jour. of Knot Theory and its Ramifications 6(2) (1997) 243-280.

  22. $ \star$ H. Howards and J. Luecke, Strongly $ n$-trivial knots, Wake Forest University and University of Texas preprint, April 2000. See also math.GT/0004183.

  23. $ \star$ Y. Huh and G. T. Jin, $ \theta$-curve polynomials and finite-type invariants, SAIT and KAIST preprint, April 2001, arXiv:math.GT/0104179.

  24. $ \star$ M. Hutchings, Integration of singular braid invariants and graph cohomology, Transactions of the AMS 350 (1998) 1791-1809.

Sergei DUZHIN 2013-07-04